Hail, Coshocton
- When
- November 10, 6:40 PM EST
- Where
- Coshocton County, Canal Lewisville
- Measured
- 2.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.300, -81.833
10 thunderstorm wind, 5 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Nov 10, 2:45 PM EST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 245 PM EST SUN NOV 10 2002 PCPN FM SHRTWV WHICH CROSSED RGN ERLYR TDA HAS CLRD CWA AND NOW WE AWAIT CNVCTN RPDLY FIRING UP FM LWR MI TO SERN MO. WITH STG FLO ALF...MAIN THREAT STILL APPEARS TO BE FM DAMAGING WINDS IN TSTMS. WL GO WITH CAT POPS OVRNGT AND WL PLAY UP MENTION OF GUSTY WINDS AND DOWNPOURS IN TSTMS FOR ZNS. CDFNT SHUD PUSH THRU CWA AFT MIDN. WL KEEP CHC POPS FOR MON MRNG ALL XCP S CNTRL OH ZNS SIMILAR TO PREV ZNS. GFS CONTS TO SHOW SFC LO MOVG NEWD ACRS SERN U.S. TUE/TUE NGT WITH PCPN BRUSHING SERN HALF CWA. SO WL KEEP CONTINUITY AND MENTION CHC POPS SERN PTN CWA TUE INTO TUE NGT. FCSTID = 14 PIT 56 61 39 48 / 90 30 10 30 HLG 57 63 40 49 / 90 30 10 30 MGW 57 63 40 49 / 90 30 10 30 ZZV 55 61 39 49 / 90 10 10 10 PHD 54 60 38 49 / 90 10 10 10 FKL 52 57 35 44 / 90 30 10 30 DUJ 52 57 35 44 / 90 30 10 30 LBE 57 62 38 47 / 90 40 10 40 BTP 54 59 37 46 / 90 30 10 30 IDI 56 60 37 46 / 90 40 10 40 ODM 53 59 34 44 / 90 40 10 40 .PBZ... MD...NONE. OH...NONE. PA...NONE. WV...NONE.
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-101300- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 620 AM EST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA...EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE ENTIRE AREA. WHILE THESE STORMS CAN FORM ANYWHERE ACROSS THE FORECAST AREA...THE REGION MOST LIKELY TO BE AFFECTED IS ALONG AND SOUTH OF INTERSTATE 70...OR ROUGHLY SOUTH OF A LINE FROM ZANESVILLE OHIO...TO WHEELING WV...TO WASHINGTON PA. THESE STORMS HAVE THE POTENTIAL OF PRODUCING DAMAGING STRAIGHT-LINE WINDS OF 60 MPH OR MORE AS THEY MOVE ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-110300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 545 PM EST SUN NOV 10 2002 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDNIGHT... THE NATIONAL WEATHER SERVICE SAYS THAT THUNDERSTORMS MAY CONTAIN STRONG WIND GUSTS AND HEAVY DOWNPOURS OVER THE HEAD OF THE OHIO REGION THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK THAT THUNDERSTORM WIND GUSTS WILL EXCEED 60 MPH...CAUSING DAMAGE. LARGE HAIL IS ALSO A POSSIBILITY WITH THESE THUNDERSTORMS. RAIN AMOUNTS MAY EXCEED ONE INCH IN A SHORT PERIOD...CAUSING WATER PONDING IN LOW LYING AREAS. FREQUENT CLOUD TO GROUND LIGHTNING WILL POSE AN ADDITIONAL THREAT FROM THE THUNDERSTORMS. A LINE OF SEVERE THUNDERSTORMS DEVELOPED OVER WESTERN OHIO LATE THIS AFTERNOON...AND THE LINE WILL CONTINUE TO MOVE TOWARD EASTERN OHIO AND WESTERN PENNSYLVANIA THROUGH THE EVENING HOURS. IF THE ATMOSPHERE REMAINS UNSTABLE...THE LINE OF INTENSE THUNDERSTORMS WILL MOVE ACROSS WESTERN PENNSYLVANIA AND WESTERN MARYLAND BEFORE MIDNIGHT. IF THE LINE REMAINS UNSTABLE AFTER DARK...THE SKYWARN NET MAY HAVE TO BE ACTIVATED THIS EVENING AND TONIGHT.
The Cleveland radar (KCLE), 124 km away, was scanning. The volume nearest the first event began at 23:39 UTC.
10 thunderstorm wind, 5 hail. Local standard time, as filed.
IN QUEENSBORO
TREES DOWNED BY WIND
Trees and power lines down.
TREES AND UTILITY POLES DOWNED BY WIND
Several trees down.
Parts of two roofs blown off on East Main St.
60 mph gust knocked down power lines, cutting power to 800 customers.
Tree blown down, across route 250.
Tree blown down, across route 149.
Power lines blown down.
Trees blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2002Every state in 2002This day in weather historyWarnings in Ohio, November 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5318610, 5318611, 5318612, 5318613, 5318615, 5318614, 5318616, 5318617, 5318618, 5318620, 5318619, 5318621, 5318622, 5318623, 5318624.